Year 2017, Volume 4 , Issue 3, Pages 281 - 290 2017-09-15

A class of cyclic codes constructed via semiprimitive two-weight irreducible cyclic codes

Jesús E. CUÉN-RAMOS [1] , Gerardo VEGA [2]


We present a family of reducible cyclic codes constructed as a direct sum (as vector spaces) of two different semiprimitive two-weight irreducible cyclic codes. This family generalizes the class of reducible cyclic codes that was reported in the main result of [10]. Moreover, despite of what was stated therein, we show that, at least for the codes studied here, it is still possible to compute the frequencies of their weight distributions through the cyclotomic numbers in an easy way.
Weight distribution, Reducible cyclic codes, Semiprimitive cyclic codes, Cyclotomic numbers
  • [1] P. Delsarte, On subfield subcodes of Reed–Solomon codes, IEEE Trans. Inform. Theory 21(5) (1975) 575–576.
  • [2] C. Ding, Y. Liu, C. Ma, L. Zeng, The weight distributions of the duals of cyclic codes with two zeros, IEEE Trans. Inform. Theory 57(12) (2011) 8000–8006.
  • [3] T. Helleseth, Some two–weight codes with composite parity–check polynomials, IEEE Trans. Inform. Theory 22(5) (1976) 631–632.
  • [4] R. Lidl, H. Niederreiter, Finite Fields, Cambridge Univ. Press, Cambridge 1983.
  • [5] C. Ma, L. Zeng, Y. Liu, D. Feng, C. Ding, The weight enumerator of a class of cyclic codes, IEEE Trans. Inform. Theory 57(1) (2011) 397–402.
  • [6] G. Vega, Two–weight cyclic codes constructed as the direct sum of two one–weight cyclic codes, Finite Fields Appl. 14(3) (2008) 785–797.
  • [7] G. Vega, The weight distribution of an extended class of reducible cyclic codes, IEEE Trans. Inform. Theory 58(7) (2012) 4862–4869.
  • [8] G. Vega, L. B. Morales, A general description for the weight distribution of some reducible cyclic codes, IEEE Trans. Inform. Theory 59(9) (2013) 5994–6001.
  • [9] G. Vega, A critical review and some remarks about one– and two–weight irreducible cyclic codes, Finite Fields Appl. 33 (2015) 1–13.
  • [10] B. Wang, C. Tang, Y. Qi, Y. Yang, M. Xu, The weight distributions of cyclic codes and elliptic curves, IEEE Trans. Inform. Theory 58(12) (2012) 7253–7259.
  • [11] J. Wolfmann, Are 2-weight projective cyclic codes irreducible?, IEEE Trans. Inform. Theory 51(2) (2005) 733–737.
  • [12] M. Xiong, The weight distributions of a class of cyclic codes, Finite Fields Appl. 18(5) (2012) 933–945.
  • [13] J. Yang, M. Xiong, C. Ding, J. Luo, Weight distribution of a class of cyclic codes with arbitrary number of zeros, IEEE Trans. Inform. Theory 59(9) (2013) 5985–5993.
Subjects Engineering
Journal Section Articles
Authors

Author: Jesús E. CUÉN-RAMOS

Author: Gerardo VEGA

Dates

Publication Date : September 15, 2017

Bibtex @research article { jacodesmath327385, journal = {Journal of Algebra Combinatorics Discrete Structures and Applications}, issn = {}, eissn = {2148-838X}, address = {}, publisher = {Yildiz Technical University}, year = {2017}, volume = {4}, pages = {281 - 290}, doi = {10.13069/jacodesmath.327385}, title = {A class of cyclic codes constructed via semiprimitive two-weight irreducible cyclic codes}, key = {cite}, author = {Cuén-ramos, Jesús E. and Vega, Gerardo} }
APA Cuén-ramos, J , Vega, G . (2017). A class of cyclic codes constructed via semiprimitive two-weight irreducible cyclic codes . Journal of Algebra Combinatorics Discrete Structures and Applications , 4 (3) , 281-290 . DOI: 10.13069/jacodesmath.327385
MLA Cuén-ramos, J , Vega, G . "A class of cyclic codes constructed via semiprimitive two-weight irreducible cyclic codes" . Journal of Algebra Combinatorics Discrete Structures and Applications 4 (2017 ): 281-290 <https://dergipark.org.tr/en/pub/jacodesmath/issue/30328/327385>
Chicago Cuén-ramos, J , Vega, G . "A class of cyclic codes constructed via semiprimitive two-weight irreducible cyclic codes". Journal of Algebra Combinatorics Discrete Structures and Applications 4 (2017 ): 281-290
RIS TY - JOUR T1 - A class of cyclic codes constructed via semiprimitive two-weight irreducible cyclic codes AU - Jesús E. Cuén-ramos , Gerardo Vega Y1 - 2017 PY - 2017 N1 - doi: 10.13069/jacodesmath.327385 DO - 10.13069/jacodesmath.327385 T2 - Journal of Algebra Combinatorics Discrete Structures and Applications JF - Journal JO - JOR SP - 281 EP - 290 VL - 4 IS - 3 SN - -2148-838X M3 - doi: 10.13069/jacodesmath.327385 UR - https://doi.org/10.13069/jacodesmath.327385 Y2 - 2017 ER -
EndNote %0 Journal of Algebra Combinatorics Discrete Structures and Applications A class of cyclic codes constructed via semiprimitive two-weight irreducible cyclic codes %A Jesús E. Cuén-ramos , Gerardo Vega %T A class of cyclic codes constructed via semiprimitive two-weight irreducible cyclic codes %D 2017 %J Journal of Algebra Combinatorics Discrete Structures and Applications %P -2148-838X %V 4 %N 3 %R doi: 10.13069/jacodesmath.327385 %U 10.13069/jacodesmath.327385
ISNAD Cuén-ramos, Jesús E. , Vega, Gerardo . "A class of cyclic codes constructed via semiprimitive two-weight irreducible cyclic codes". Journal of Algebra Combinatorics Discrete Structures and Applications 4 / 3 (September 2017): 281-290 . https://doi.org/10.13069/jacodesmath.327385
AMA Cuén-ramos J , Vega G . A class of cyclic codes constructed via semiprimitive two-weight irreducible cyclic codes. Journal of Algebra Combinatorics Discrete Structures and Applications. 2017; 4(3): 281-290.
Vancouver Cuén-ramos J , Vega G . A class of cyclic codes constructed via semiprimitive two-weight irreducible cyclic codes. Journal of Algebra Combinatorics Discrete Structures and Applications. 2017; 4(3): 281-290.